# SDR VNAA202102010001

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: H8591H9711
- Condition: Loose
- Location: Pot Wtr Door
- Part time: 16,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVET ON FWD POTABLE WATER SERVICING DOOR HINGE - FUSELAGE SIDE.   REPAIRED LOOSE RIVET ON FWD POTABLE WATER SERVICING DOOR HINGE - FUSELAGE SIDE AS REQUIRED IAW REO 690-53-21-1689 REV -- DATED 2024-01-05
